Home

Početak

  Teaching

Nastava

  Research

Znanost

  Links

Smjernice

Vjekoslav Kovač

E-mail address:

Postal address:
Department of Mathematics
Faculty of Science
University of Zagreb
Bijenička cesta 30
10000 Zagreb
CROATIA

Office: A310

Research publications and preprints:

[36] On binomial sums, additive energies, and lazy random walks, preprint, submitted.
∫  An ancillary Mathematica notebook is available here.
[arXiv]
[35] Asymptotic behavior of $L^p$ estimates for a class of multipliers with homogeneous unimodular symbols (with A. Bulj), preprint, submitted. [arXiv]
[34] Bilinear embedding in Orlicz spaces for divergence-form operators with complex coefficients (with K. A. Škreb), preprint, submitted. [arXiv]
[33] Sharp $L^p$ estimates of powers of the complex Riesz transform (with A. Carbonaro and O. Dragičević), Math. Ann., published online (2022), 45 pp. [arXiv] [journal]
[32] Asymptotically sharp discrete nonlinear Hausdorff-Young inequalities for the SU(1,1)-valued Fourier products (with D. Oliveira e Silva and J. Rupčić), Q. J. Math., published online (2022), 10 pp. [arXiv] [journal]
[31] Popular differences for right isosceles triangles, Electron. J. Combin. 28 (2021), no. 4, Article P4.27, 10 pp. [arXiv] [journal]
[30] Trilinear embedding for divergence-form operators with complex coefficients (with A. Carbonaro, O. Dragičević, and K. A. Škreb), preprint, submitted. [arXiv]
[29] Pointwise convergence of certain continuous-time double ergodic averages (with M. Christ, P. Durcik, and J. Roos), Ergodic Theory Dynam. Systems. 42 (2022), no. 7, 2270-2280. [arXiv] [journal]
[28] The density of sets containing large similar copies of finite sets (with K. Falconer and A. Yavicoli), accepted for publication in J. Anal. Math. [arXiv] [journal]
[27] Density theorems for anisotropic point configurations, accepted for publication in Canad. J. Math. [arXiv] [journal]
[26] Convergence of ergodic-martingale paraproducts (with M. Stipčić), Statist. Probab. Lett. 164 (2020), Article 108826, 6 pp. [arXiv] [journal]
[25] A Szemerédi-type theorem for subsets of the unit cube (with P. Durcik), Anal. PDE. 15 (2022), no. 2, 507-549. [arXiv] [journal]
[24] Improving estimates for discrete polynomial averages (with R. Han, M. T. Lacey, J. Madrid, and F. Yang), J. Fourier Anal. Appl. 26 (2020), Article 42, 11 pp. [arXiv] [journal]
[23] Variational estimates for martingale paraproducts (with P. Zorin-Kranich), Electron. Commun. Probab. 24 (2019), paper no. 48, 14 pp. [arXiv] [journal]
[22] Fourier restriction implies maximal and variational Fourier restriction, J. Funct. Anal. 277 (2019), no. 10, 3355-3372.
∫  A nice discussion of the proof was written by M. Vitturi on his blog.
[arXiv] [journal]
[21] A variational restriction theorem (with D. Oliveira e Silva), Arch. Math. 117 (2021), 65-78. [arXiv] [journal]
[20] Boxes, extended boxes, and sets of positive upper density in the Euclidean space (with P. Durcik), Math. Proc. Cambridge Philos. Soc. 171 (2021), no. 3, 481-501. [arXiv] [journal]
[19] Characterizations of democratic systems of translates on locally compact abelian groups (with H. Šikić), Monatsh. Math. 189 (2019), no. 3, 459-485. [arXiv] [journal]
[18] A sharp nonlinear Hausdorff-Young inequality for small potentials (with D. Oliveira e Silva and J. Rupčić), Proc. Amer. Math. Soc. 147 (2019), no. 1, 239-253.
∫  An ancillary Mathematica notebook is available here.
[arXiv] [journal]
[17] On side lengths of corners in positive density subsets of the Euclidean space (with P. Durcik and L. Rimanić), Int. Math. Res. Not. 2018, no. 22, 6844-6869. [arXiv] [journal]
[16] Bellman functions and $L^p$ estimates for paraproducts (with K. A. Škreb), Probab. Math. Statist. 38 (2018), no. 2, 459-479.
∫  An ancillary Mathematica notebook is available here.
[arXiv] [journal]
[15] Power-type cancellation for the simplex Hilbert transform (with P. Durcik and C. Thiele), J. Anal. Math. 139 (2019) 67-82. [arXiv] [journal]
[14] On the combined use of GW approximation and cumulant expansion in the calculations of quasiparticle spectra: The paradigm of Si valence bands (with B. Gumhalter, F. Caruso, H. Lambert, and F. Giustino), Phys. Rev. B. 94 (2016), no. 3, 035103, 16 pp + 4 pp suppl. [arXiv] [journal]
[13] Norm variation of ergodic averages with respect to two commuting transformations (with P. Durcik, K. A. Škreb, and C. Thiele), Ergodic Theory Dynam. Systems 39 (2019), no. 3, 658-688. [arXiv] [journal]
[12] On a trilinear singular integral form with determinantal kernel (with P. Gressman, D. He, B. Street, C. Thiele, and P.-L. Yung), Proc. Amer. Math. Soc. 144 (2016), no. 8, 3465-3477. [arXiv] [journal]
[11] Dyadic triangular Hilbert transform of two general functions and one not too general function (with C. Thiele and P. Zorin-Kranich), Forum Math. Sigma 3 (2015), e25, 27pp. [arXiv] [journal]
[10] Quantitative norm convergence of double ergodic averages associated with two commuting group actions, Ergodic Theory Dynam. Systems 36 (2016), no. 3, 860-874. [arXiv] [journal]
[9] From electrostatic potentials to yet another triangle center (with H. Abraham), Forum Geom. 15 (2015), 73-89. [arXiv] [journal]
[8] On the share of closed IL formulas which are also in GL (with V. Čačić), Arch. Math. Logic. 54 (2015), no. 7, 741-767. [arXiv] [journal]
[7] Sobolev norm estimates for a class of bilinear multipliers (with F. Bernicot), Commun. Pure Appl. Anal. 13 (2014), no. 3, 1305-1315. [arXiv] [journal]
[6] One modification of the martingale transform and its applications to paraproducts and stochastic integrals (with K. A. Škreb), J. Math. Anal. Appl. 426 (2015), no. 2, 1143-1163. [arXiv] [journal]
[5] A T(1) theorem for entangled multilinear dyadic Calderón-Zygmund operators (with C. Thiele), Illinois J. Math. 57 (2013), no. 3, 775-799. [arXiv] [journal]
[4] On a trilinear form related to the Carleson theorem, J. Math. Anal. Appl. 405 (2013), no. 1, 220-226. [arXiv] [journal]
[3] Bellman function technique for multilinear estimates and an application to generalized paraproducts, Indiana Univ. Math. J. 60 (2011), no. 3, 813-846. [arXiv] [journal]
[2] Uniform constants in Hausdorff-Young inequalities for the Cantor group model of the scattering transform, Proc. Amer. Math. Soc. 140 (2012), no. 3, 915-926. [arXiv] [journal]
[1] Boundedness of the twisted paraproduct, Rev. Mat. Iberoam. 28 (2012), no. 4, 1143-1164. [arXiv] [journal]

Extended abstracts:

Talk slides:

Talk slides in Croatian:

Theses:

Supervision of doctoral students:

Editorial work:

  • Managing editor of the research journal Glasnik Matematički. The journal has a long tradition and it aims to keep its reputation. We welcome fine submissions in all fields of pure and applied math.
  • Member of the editorial board of the professional electronic journal math.e, published in Croatian.

Lecture notes in English: